We state and prove properties of the solution set of the extension of one of Wilker’s inequalities to the field of complex numbers. Wilker’s inequalities are inequalities for real numbers which involve trigonometric or hyperbolic functions. We will consider one of those inequalities on the set of complex numbers, and some important analytical properties of the solution set will be proved. Some auxiliary results will be established along the way.
"On some properties of the solution set of one of Wilker's inequalities for complex numbers." Involve 14 (3) 519 - 530, 2021. https://doi.org/10.2140/involve.2021.14.519